chrometweaks.org

How can I stop my start Medifast menu item from DISAPPEARING so fast?

Want the Latest Medifast Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Medifast every month. We'll even give a lucky person a month supply of free food.


First off, How can I stop my start Medifast menu item from DISAPPEARING so fast? Thanks for any answer. 2nd question I got is.. Today, I am 7 weeks post op. It has been a rough journey so far and I am praying that it gets better. I was just in the hospital again for 2 days. Had every test done: ct scan, x-ray, & endoscopy for the pains in my stomach.



Surgery.

That effected my stomach and digestion process. Everything with the.

Surgery.

Itself looks great and I have lost 50 lbs so far. They are treating me with pain meds, anti acids, and.

Carafate.

I never liked chili before but it seems to be the only thing I can really eat right now, Medifast food wise. I will be so glad when I can eat a little something different..

Anyway, I pray everyone had a Happy Valentine's Day!..

Comments (6)

I'm stumped. I'm not so sure what is the answer to your question. I'll do some research in Google and get back to you if I bump into an answer. You should email the people at Medifast as they probably could give you an answer..

Comment #1

Try a little variety with your chili, put it in blender and top it with shredded cheese and sour cream, or add refried beans and salsa. have you tried vegetarian black bean soup??.

God bless you, sorry you're having so much trouble,.

Hope.

It gets better soon.....

Comment #2

Sorry to hear you've been having a tough time. I think I'd also encourage you to be on basic, easy to digest Medifast food for now..

Cindy..

Comment #3

Hope.

They find something to cure the stomach upsets..... Diabetes is horendous..

Otherwise sounds like your doing well.... Terrific weight loss and hopefully your feeling better as the days go on....

It wont be long before you re introduce foods.... Some will agree others might not..

Wish you well....

Andy (Buzz)..

Comment #4

Many GBS patients tolerate chili fairly well. I used to love chili but it no longer appeals to me so I don't know if I tolerate it. My perceptions of what is appealing and what is not have changed dramatically since.

Surgery.

..

Please keep an eye on the pain meds if they are opiate-based (.

Hydrocodone.

,.

Lortab.

, Vicodin etc.). While I am a huge proponent of their use on a short-term basis (1-2 weeks), the longer you use them, the less effective they are (i.e tolerance builds quickly), the larger the dose you will require, and some of the more negative side effects begin to set in..

Sometimes though, there is simply no good alternative and the only compassionate thing to do is to treat the pain with opiate based medications. In such cases, the patient should be in very regular contact with their physician and constantly vigilant for better alternatives. Often, a combination of different therapies can reduce the required level of pain meds required. But not always..

The real, immediate problem with hydrocone is the.

Acetaminophen.

Content (aka paracetamol or brand name.

Tylenol.

)Too much.

Acetaminophen.

Can cause liver failure - which, if you want my personal opinion, is FAR FAR WORSE than any imaginable opiate dependency..

The FDA has acknowledged this fact and recommended that the opiate-acetaminophen combination (.

Hydrocodone.

,.

Lortab.

, Vicodin, etc) be removed from the market. Always know when the medicine you are taking contains.

Acetaminophen.

Never combine meds that contain.

Acetaminophen.

(e.g..

Lortab.

+.

Tylenol.

). And never consume more than 4,000mg of.

Acetaminophen.

In a 24 hour period. For the standard Lortab/Vicodin/hydrocodone dosage of 5/500, this comes out to NO MORE THAN 8 tablets in a 24-hour period..

If you do have to be on opiate-acetaminophen meds for longer than 2 weeks, make absolutely certain your doctor is regularly screening you for high levels of proteins in your urine - a possible indicator of liver damage..

Finally, if pain becomes chronic (i.e. lasts longer than 3 months), work with your doctor to find a GOOD pain management specialist. Good ones understand that effective pain management should not cost you your liver. Unfortunately, there are many that are not so good..

I sincerely.

Hope.

You begin to feel better very soon...

Comment #5

Angie........let me start by saying your picture is beautiful. Is this pre or post-op?.

Sorry your having the stomach issues, hopefully they will subside for you. Just curious and wondering if your having quite a bit of dairy? Wondering about lactose intolerance?.

I'm with you on the Chili though, I never ate it prior to my.

Surgery.

, and it fast became my fave after, of course mine had to be very spicy. I don't recommend spicy for you..

Have you tried creamy tomato soup? That is the other thing that I ate quite a bit of..

I.

Hope.

You get to feeling better...

Comment #6

I'm sorry you are having such a struggle Angie. We know the risks going in.

Surgery.

But always.

Hope.

That we won't be one of 'those' cases. You are relatively new so there is lots of room for things to get better...I will cross my fingers for you and wish you much success...

Comment #7


This question was taken from a support group/message board and re-posted here so others can learn from it.